# SDR DALA2023020700933

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 FOUND OUT FWD CARGO DOOR CUTOUT SUPPORT CORROSION AT STA562, REF TO CPCP TASK 53-458-00. CORRECTIVE ACTION: FWD CARGO DOOR CUT OUT SUPPORT AT STA562 CORROSION REMOVED AND MEASURED: THE MINIMUM REMAINING THICKNESS IS 0.075" , THE BLEND OUT AREA PERFORMED DOUBLER REPAIR AS PER PRI: 603850-14 REV. 0 , COMPARED AND COMPLIED WITH ERA: 603850-14 (2618357)
